RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1961, Volume 25, Issue 1  


Boundary-value problems for linear equations of elliptic parabolic type with discontinuous coefficients
O. A. Oleinik
3
Small denominators. I. Mapping the circle onto itself
V. I. Arnol'd
21
On quasi-isometric mappings of the function spaces $L_{\sigma_1}^2(a_1,b_1)$, $L_{\sigma_2}^2(a_2,b_2)$
M. M. Dzhrbashyan
87
On an indeterminate $A$-integral
I. A. Vinogradova
113
On the best approximation of periodic differentiable functions by trigonometric polynomials. II
Sun Yong-sheng
143
The Hasse–Witt matrix of an algebraic curve
Yu. I. Manin
153
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019